MAUDE Adverse Event Report: ABBOTT VASCULAR RX ACCULINK CAROTID STENT SYSTEM

ABBOTT VASCULAR RX ACCULINK CAROTID STENT SYSTEM
Model Number 1011343-40
Medical Device Problem Codes Break (1069); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.The reported loose or intermittent connection was unable to be confirmed due to the condition of the returned device; however there was a noted cracked flush port.The investigation determined the reported/noted difficulties appear to be related to circumstances of the procedure as it is likely that during preparation the syringe was over torqued during connection to the flush port of the device resulting in the noted longitudinal crack running across the entire length of the flush port; thus resulting in the reported loose or intermittent connection.The noted device damages (kinked/separated shaft, wrinkled sheath) likely occurred due to inadvertent mishandling or during packing for return analysis.There is no indication of a product quality issue with respect to design, manufacture or labeling.
 
Event or Problem Description
It was reported that during preparation of a 6-8 x 40mm acculink self-expanding stent system (sess) that saline leaked out of the side of the flushing port where the syringe attaches.The syringe connection was confirmed and no cracks were observed on the sess.The sess was not used in the procedure and was replaced with another acculink sess.There was no patient involvement and no clinically significant delay reported in the procedure.Return device analysis found a break in the shaft (not in two pieces).The account reported they were not aware of the break.No additional information was provided.

Brand Name
RX ACCULINK CAROTID STENT SYSTEM
Common Device Name
CAROTID STENT
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15433569
Report Number2024168-2022-09787
Device Sequence Number20334831
Product Code NIM
UDI-Device Identifier08717648076374
UDI-Public08717648076374
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P040012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number1011343-40
Device Catalogue Number1011343-40
Device Lot Number2060261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2022
Initial Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown